# SDR USAA20110610SB095

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE FLOOR EMERGENCY LIGHT AT SEAT ROW SIX IS NOT SECURED.  MAINTENANCE RESECURED EMERGENCY LIGHT AT SEAT ROW SIX.  OPS CHECK GOOD.
